Generalized canavati fractional landau type inequalities
We present uniform generalized Canavati fractional Landau inequalities over R of fractional orders 4 <ν<5 and we estimate the size of first three ordinary derivatives of the on hand function. The inequalities are optimal by giving best upper bounds and the constants there are completely determined. We give an application when ν =4.5.
Communications on Applied Nonlinear Analysis
Anastassiou, G. (2021). Generalized canavati fractional landau type inequalities. Communications on Applied Nonlinear Analysis, 28 (1), 31-42. Retrieved from https://digitalcommons.memphis.edu/facpubs/4768